# SDR SWAA2024050983328

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 56,829 hours, 38,115 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 500 Left Wing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SHUT OFF VALVE INOP<[01] CLEANED AND RESET S/O VLV OVERIDE SW AND FUELING VALVES OPS NORMAL IAW AMM 28-21-51. A/C O K FOR SERVICE.
